# SDR ASAA2018091726159

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 42,245 hours, 12,694 cycles
- Engine: Cfmint CFM567B273
- Engine time: 42,245 hours, 12,694 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 1 Engine
- Component: Engine, Cfmint
- Component part number: CFM567B273
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472022 NR 1 ENGINE FOUND 1 STAGE 1 LPT NGV BURNED WITH MISSING MATERIAL. BLADE LOCATED APPROX AT 12:00 POSITION 1. ALSO FOUND 4TH STAGE 1 LPT NGV CRACKED APPROX 3/4 WAY THROUGH ALL ON DIFFERENT SEGMENTS APPROX 12:00 TO 3: 00 POSITION. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE PER T/C 78471000 AND 78471001.
